# SDR AALA20150805009

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 76,371 hours, 40,311 cycles
- Engine: Pwa JT8D217C
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, THE TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  R & R TUBE ASSEMBLY FROM TURBINE NOZZLE VLV TO EJECTOR INLET, BROKEN OFF, IAW AMM 21-20-06.  R & R LT & RT TAIL COMPARTMENT HIGH SENSORS IAW AMM 36-20-02-201 & MCM 36-95-14.  ALSO ACCOMPLISHED MCM 36-95-14 & MCM 0930.  SYSTEM CHECKED NORMAL.  SEE ALSO AALA20150803010 & AALA20150805010.
